# SDR SWIA2021062258878

- Difficulty date: April 12, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ CORROSION ON THE INNER SKIN AROUND THE FORWARD AND AFT ACCESS PANEL CUTOUTS. (MARKED)      (C-CHECK - RO 6/19/21) / REMOVED AND REPLACED PAX DOOR INNER SKIN ASSEMBY PER REFERENCE DRAWING# 601R31702 REV N, AND CRJ 200 SRM 51-40-11, CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-10, CRJ 200 SRM 51-42-22
